Alert archive / Puerto Rico / Flash Flood Watches in 2012

Flash Flood Watch 1, NWS JSJ

March 29, 2012

NWS JSJ issued this flash flood watch at Mar 29, 2012, 2:38 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2012, 2:38 AM CDT (07:38 UTC)
Expired
Mar 29, 2012, 6:00 PM CDT
In force
15 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WGCA62 TJSJ 290738
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
338 AM AST THU MAR 29 2012

PRZ001-002-004>006-008>010-300000-
/O.NEW.TJSJ.FF.A.0001.120329T0738Z-120330T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA...
DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...
AGUADILLA...ISABELA...HATILLO...QUEBRADILLAS...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...
LUYANDO
338 AM AST THU MAR 29 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF PUERTO RICO...INCLUDING THE 
  FOLLOWING AREAS...CENTRAL INTERIOR...EASTERN INTERIOR...MAYAGUEZ 
  AND VICINITY...NORTH CENTRAL...NORTHEAST...NORTHWEST...SAN JUAN 
  AND VICINITY AND WESTERN INTERIOR. 

* THROUGH LATE TONIGHT

* RIVERS AND STREAMS ARE RUNNING HIGH AND AS OF 4 AM AST SOME WERE
  STILL IN FLOOD STAGE. NUMEROUS...LOCALLY HEAVY SHOWERS ARE
  CONTINUING...THOUGH THEY ARE EXPECTED TO TAPER OFF DURING THE
  MID MORNING HOURS. HOWEVER...CURRENT MODELS INDICATE THAT THE
  BAND OF MOISTURE THAT CAUSED YESTERDAY'S HEAVY RAINS WILL
  RETURN. AFTERNOON CONVECTION FORMING IN THE EAST SOUTHEAST FLOW
  WILL CAUSE HEAVY RAINS OVER AND NORTH OF THE CORDILLERA CENTRAL.
  WITH ALREADY SATURATED SOILS AND RIVERS THAT HAVE NOT RETURNED
  TO BASE FLOW...FLOODING OF URBAN AREAS...SMALL STREAMS AND
  MAINSTEM RIVERS IS VERY LIKELY.

* SOME MAINSTEM RIVERS...POSSIBLY INCLUDING THE RIO GRANDE DE
  ARECIBO... THE CULEBRINAS...THE CAMUY AND THE RIO GRANDE DE
  MANATI...AMONG OTHERS...COULD RETURN TO MINOR TO MODERATE
  FLOODING. MANY SMALL STREAMS WILL ALSO BECOME SWOLLEN AND BLOCK
  HIGHWAYS IN THE AREA. MUDSLIDES ARE ALSO POSSIBLE IN STEEP
  TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

SNELL
3 follow-up statements
687 
WGCA62 TJSJ 292009
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
409 PM AST THU MAR 29 2012

PRZ001-002-004>006-008>010-292300-
/O.EXT.TJSJ.FF.A.0001.000000T0000Z-120329T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...AGUADILLA...ISABELA...
HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO
409 PM AST THU MAR 29 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM AST THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF PUERTO RICO...INCLUDING THE FOLLOWING AREAS... 
  CENTRAL INTERIOR...EASTERN INTERIOR...MAYAGUEZ AND VICINITY... 
  NORTH CENTRAL...NORTHEAST...NORTHWEST...SAN JUAN AND VICINITY 
  AND WESTERN INTERIOR. 

* UNTIL 7 PM AST THIS EVENING

* U.S.G.S. RIVER SENSORS ALONG THE NORTHERN RIVERS OF PUERTO RICO
  INDICATE THAT RIVERS ARE RECEDING. THIS COMBINED WITH A SLOWLY
  IMPROVE IN WEATHER CONDITIONS HAS DECREASED THE POTENTIAL FOR
  FLASH FLOODING ALONG THE NORTHERN SLOPES. AS A RESULT...THE
  FLASH FLOOD WATCH IS NOW IN EFFECT UNTIL 7 PM AST THIS EVENING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

OM/EM/KN
837 
WGCA62 TJSJ 292026 CCA
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
424 PM AST THU MAR 29 2012

PRZ001-002-004>006-008>010-292300-
/O.COR.TJSJ.FF.A.0001.000000T0000Z-120329T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...AGUADILLA...ISABELA...
HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO
424 PM AST THU MAR 29 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM AST THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF PUERTO RICO...INCLUDING THE FOLLOWING AREAS... 
  CENTRAL INTERIOR...EASTERN INTERIOR...MAYAGUEZ AND VICINITY... 
  NORTH CENTRAL...NORTHEAST...NORTHWEST...SAN JUAN AND VICINITY 
  AND WESTERN INTERIOR. 

* UNTIL 7 PM AST THIS EVENING

* U.S.G.S. RIVER SENSORS ALONG THE NORTHERN RIVERS OF PUERTO RICO
  INDICATE THAT RIVERS ARE RECEDING. THIS...COMBINED WITH A SLOW
  IMPROVEMENT IN WEATHER CONDITIONS HAS DECREASED THE POTENTIAL
  FOR FLASH FLOODING ALONG THE NORTHERN SLOPES. AS A RESULT...THE
  FLASH FLOOD WATCH IS NOW IN EFFECT UNTIL 7 PM AST THIS EVENING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

OM/EM/KN
941 
WGCA62 TJSJ 292252
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
652 PM AST THU MAR 29 2012

PRZ001-002-004>006-008>010-300000-
/O.EXP.TJSJ.FF.A.0001.000000T0000Z-120329T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA...
DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...
AGUADILLA...ISABELA...HATILLO...QUEBRADILLAS...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...
LUYANDO
652 PM AST THU MAR 29 2012

...FLASH FLOOD WATCH WILL EXPIRE AT 7 PM AST THIS EVENING...

THE FLASH FLOOD WATCH FOR CENTRAL INTERIOR...EASTERN INTERIOR...
MAYAGUEZ AND VICINITY...NORTH CENTRAL...NORTHEAST...NORTHWEST...
SAN JUAN AND VICINITY AND WESTERN INTERIOR WILL EXPIRE AT 7 PM
AST THIS EVENING. RESIDENTS AND MOTORISTS ACROSS THESE AREAS
SHOULD HOWEVER BE ALERT TO PONDING OF WATER ON ROADWAYS AND ALLOW
TIME FOR STREAMS...CREEKS AND RIVERS TO RETURN TO NORMAL LEVELS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Mar 28, 9:33 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Mar 28, 9:33 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1033 PM AST WED MAR 28 2012

.UPDATE...NUMEROUS SHOWERS AND THUNDERSTORMS WERE DETECTED ACROSS
THE CORDILLERA CENTRAL FROM OROCOVIS WESTWARD TO LARES AND MOCA.
RAINFALL GAGES ACROSS THE UTUADO AREA NEAR TANAMA RIVER INDICATED
UP TO 12 INCHES. SEVERAL FLOOD STATEMENTS WERE ISSUED THROUGH THE
EVENING HOURS. FOR THE OVERNIGHT HOURS JUST ISOLATED TO SCATTERED
SHOWERS ARE EXPECTED.

&&

.AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES UNTIL 29/16Z.
HOWEVER...BRIEF PERIODS OF MVFR ARE POSSIBLE AT TJSJ AND TIST IN
SHRA. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE INTERIOR
SECTIONS OF PUERTO RICO AFTER 29/16Z...PRODUCING MOUNTAIN
OBSCURATIONS AND SCATTERED MVFR CONDITIONS ACROSS TJBQ AND TJMZ
UNTIL 29/22Z.

&&

.PREV DISCUSSION... /ISSUED 302 PM AST WED MAR 28 2012/

SYNOPSIS...UPPER LEVEL TROUGH WILL CONTINUE ACROSS THE REGION
DURING THE NEXT FEW DAYS. HIGH PRESSURE AT THE SURFACE WILL BUILD
ACROSS THE WESTERN ATLANTIC TOMORROW. COLD FRONT WILL STALL JUST
NORTH OF THE AREA.

DISCUSSION...UNSTABLE ATMOSPHERIC CONDITIONS PREVAILED ACROSS
PUERTO RICO THIS AFTERNOON...WITH A PERSISTENT UPPER LEVEL TROUGH
DOMINATING THE NORTHEAST CARIBBEAN. THIS FEATURE IN COMBINATION
WITH DAYTIME HEATING AND SEA BREEZE CONVERGENCE...ENHANCE THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE
SOUTHERN SLOPES OF PUERTO RICO. WINDS BETWEEN 0-3 KM AGL ARE
MAINLY FROM THE NORTHEAST WHICH WILL MAINTAIN THE FOCUS OF HEAVY
RAINFALL BETWEEN THE CORDILLERA CENTRAL AND THE SOUTHERN SLOPES
OF PUERTO RICO THROUGHOUT THE AFTERNOON. THE STORM MOTION OF THESE
SHOWERS WILL BE VERY SLOW...THEREFORE...HIGH RAINFALL ACCUMULATION
WILL BE EXPECTED.

A HIGH PRESSURE SYSTEM AT THE SURFACE WILL BUILD ACROSS THE
WESTERN ATLANTIC TOMORROW...INDUCING A NORTHEAST TRADE WIND
FLOW. THIS FLOW WILL ALLOW FOR FASTER MOVEMENT OF THE SHOWER
ACTIVITY. A COLD FRONT WILL STALL JUST NORTHERN OF THE AREA AND IS
NOT EXPECTED TO AFFECT THE LOCAL AREA. HOWEVER...PATCHES OF LOW
LEVEL MOISTURE ASSOCIATED FROM THIS SYSTEM WILL AFFECT THE NORTH COAST
OF PUERTO RICO TONIGHT AND EARLY THURSDAY MORNING. CONDITIONS
REMAINS MOIST AND UNSTABLE DURING THE WEEKEND AS WINDS SHIFT SOUTHEAST
AND GOOD CHANCES FOR SHOWER EVERY AFTERNOON PREVAILS.

AVIATION...MVFR CONDITIONS WITH MOUNTAIN OBSCURATIONS EXPECTED
TO PREVAIL ACROSS TJMZ AND TJPS THROUGH AT LEAST 28/22Z IN
SHRA/TSRA. VFR CONDITIONS WILL PREVAIL ELSEWHERE.

MARINE...SEAS 3-5 FT RIGHT NOW IN PREDOMINANT WIND WAVES BUT A
SMALL NE SWELL IS NOW BEING OBSERVED AT BUOYS 41043 AND 41053.
SEAS EXPECTED TO BUILD RAPIDLY TOMORROW IN NORTH SWELLS WITH
SMALL CRAFT AND HIGH SURF CONDITIONS LIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  84  73  83 /  60  50  50  50
STT  74  84  75  84 /  40  50  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...

VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 3 AM AST SATURDAY FOR
     ANEGADA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 9 PM AST FRIDAY FOR
     COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-COASTAL
     WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
     WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-COASTAL WATERS
     OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 9 PM AST FRIDAY FOR
     MONA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 3 AM AST SATURDAY FOR
     ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

10/23
Hazardous weather outlook, Mar 28, 4:05 AM CDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
505 AM AST WED MAR 28 2012

AMZ710>745-PRZ001>013-290915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
505 AM AST WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE
ESPECIALLY ACROSS THE INTERIOR SECTIONS OF PUERTO RICO AND ALONG THE
CORDILLERA CENTRAL THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS
WILL MOVE VERY SLOWLY...PRODUCING HIGH RAINFALL ACCUMULATIONS
ALONG THE CORDILLERA CENTRAL EARLY IN THE AFTERNOON AND ACROSS
SOUTHERN AND SOUTHWESTERN SECTIONS OF PUERTO RICO LATE IN THE
AFTERNOON AND EARLY IN THE EVENING. THIS SCENARIO WILL RESULT IN QUICK
RISES IN RIVERS...STREAMS AND CREEKS...AS WELL AS INCREASE THE
POTENTIAL FOR URBAN FLOODING. ALSO...THE THREAT OF MUDSLIDES WILL
ALSO CONTINUE IN AREAS OF STEEP TERRAIN WHERE SIGNIFICANT RAINFALL
HAS OCCURRED IN RECENT DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF SIGNIFICANT WEATHER OR FLOOD PROBLEMS WOULD BE
GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-290915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
505 AM AST WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 28, 9:29 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1029 PM AST WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLOOD            CAROLINA                18.41N 65.98W
03/28/2012                   CAROLINA           PR   BROADCAST MEDIA

            STREETS FLOODED IN 65 AVE INT CAMPO RICO.

0715 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            LANDSLIDE IN UTUADO ROAD 140 BO CAUDILLA MAIN STREET
            SECTOR LOCORALISA.

0826 PM     DEBRIS FLOW      NARANJITO               18.31N 66.25W
03/28/2012                   NARANJITO          PR   EMERGENCY MNGR

            LANDSLIDE IN ROAD PR-814 NEAR KM 2.5 BARRIO ANONES. ROAD
            CLOSED

0750 PM     FLASH FLOOD      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            HOUSES FLOODED WITH 2 PEOPLE AFFECTED.ALSO 2 PEOPLE
            TRAPPED IN ROAD.

0800 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            LANDSLIDES IN ROAD 111 BO CAGUANA...ROAD 123 SECTOR
            GROLO.

0835 PM     FLASH FLOOD      SAN SEBASTIAN           18.34N 67.00W
03/28/2012                   SAN SEBASTIAN      PR   EMERGENCY MNGR

            ROAD 111 FLOODED.

0840 PM     FLASH FLOOD      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            HOUSES AND ROADS FLOODED IN JESUS MARIA LAGO AND IN ROAD
            10 RIO ABAJO BO LA PALA MARCELO WITH PEOPLE AFFECTED.

0845 PM     FLASH FLOOD      SAN SEBASTIAN           18.34N 67.00W
03/28/2012                   SAN SEBASTIAN      PR   EMERGENCY MNGR

            ROAD 111 IN BO HATO ARRIBA FLOODED.

0920 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            ROAD 111 FROM UTUADO TO LARES IMPASSABLE AT CAGUANA DUE
            TO SEVERAL LANDSLIDES.

0920 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            ROAD 123 AT BO SALTO ABAJO WITH FLOODING AND LANDSLIDES.

&&

KNEGRON

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:24 PM CDTFlash Flood WarningJSJ2 hr
Mar 28, 7:56 PM CDTAreal Flood WarningJSJ6 hr
Mar 28, 8:10 PM CDTAreal Flood WarningJSJ6 hr
Mar 28, 8:14 PM CDTFlash Flood WarningJSJ3 hr
Mar 28, 10:31 PM CDTFlash Flood WarningJSJ3 hr
Mar 29, 12:02 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 12:23 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 1:31 AM CDTAreal Flood WarningJSJ4 hr
Mar 29, 1:48 AM CDTAreal Flood WarningJSJ6 hr
Mar 29, 2:26 AM CDTAreal Flood AdvisoryJSJ6 hr
Mar 29, 2:31 AM CDTAreal Flood WarningJSJ8 hr
Mar 29, 2:39 AM CDTHigh Surf AdvisoryJSJ30 hr
Mar 29, 3:08 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 3:23 AM CDTFlash Flood WarningJSJ3 hr
Mar 29, 3:52 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 5:30 AM CDTAreal Flood WarningJSJ4 hr
Mar 29, 6:25 AM CDTAreal Flood WarningJSJ63 min
Mar 29, 7:37 AM CDTAreal Flood WarningJSJ3 hr
Mar 29, 7:46 AM CDTAreal Flood WarningJSJ6 hr
Mar 29, 8:11 AM CDTAreal Flood WarningJSJ6 hr
Mar 29, 8:25 AM CDTAreal Flood AdvisoryJSJ5 hr
Mar 29, 10:24 AM CDTAreal Flood AdvisoryJSJ108 min
Mar 29, 10:35 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 1:30 PM CDTAreal Flood WarningJSJ4 hr
Mar 29, 2:29 PM CDTAreal Flood AdvisoryJSJ99 min

Nearby

Flash Flood Watches in Puerto Rico, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.